# SDR DALA2019110106356

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1340234) DURING INSPECTION FOUND CRACKS ON LOWER SKIN BTW STA STAB 111.10 AND 129.50 4EAS AT LH HORIZONTAL STABILIZER. LH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-01 REPAIR 11.
